MAUDE Adverse Event Report: DXTEND MOD CENT EPI 1 HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY

DXTEND MOD CENT EPI 1 HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Model Number 130720101
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that when attempting to connect the size 1 epi to the global unite size 10 stem, the two implants would not connect due to a mismatch of the stem and hole used to connect the 2 implants.The implants were then removed from the field and two new implants were presented to the field.There was no delay in surgery and the implants on this report were never implanted in the patient.Doe: (b)(6) 2021, unknown affected side.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : examination of the returned device could not confirm the reported event.No evidence was found indicating product error was a contributing factor.Complaint (b)(4) was escalated to nr-(b)(4) as although the parts were deemed acceptable, the alignment and skill required to mate the parts together requires further investigation.Depuy considers the investigation closed.Should additional info be received, the investigation will be re-opened as necessary.Device history lot : a review was completed of the device history record (dhr) and operations management system (oms) for the following: product code 130720101, work order (b)(4) was manufactured on 27-jan-2021.All raw materials met specification.(b)(4) parts were manufactured to specification.There was no scrap associated with this lot.1 non-conformance associated with this lot: (b)(4) is related to calibration of a pressure gauge on a foundry blaster.There is no correlation between this non-conformance and the failure mode of the complaint.There was no material reprocessing reports (mrr) associated with this lot.

Brand Name
DXTEND MOD CENT EPI 1 HA
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
MDR Report Key12108374
Report Number1818910-2021-14254
Device Sequence Number11812920
Product Code HSD
UDI-Device Identifier10603295027287
UDI-Public10603295027287
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K192448
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130720101
Device Catalogue Number130720101
Device Lot Number9684785
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2021
Initial Date Received by Manufacturer 06/14/2021
Supplement Date Received by Manufacturer06/23/2021
10/27/2021
Initial Report FDA Received Date07/02/2021
Supplement Report FDA Received Date07/06/2021
10/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND MOD CENT EPI 1 HA; GLOBAL UNITE STD STEM SZ 10; DXTEND MOD CENT EPI 1 HA; GLOBAL UNITE STD STEM SZ 10